ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login


Journal: International Journal of Mechanical Engineering and Technology(IJMET) (Vol.10, No. 3)

Publication Date:

Authors : ; ;

Page : 1313-1325

Keywords : Wrapped exponential distribution; differential calculus; ordinary differential equations; survival function; hazard function; odds function.;

Source : Downloadexternal Find it from : Google Scholarexternal


Wrapped probability distributions are used in modeling circular data arising from physical, medical and social sciences. Wrapped exponential distribution is obtained from wrapping exponential distribution in a unit sphere. This work considers the generation of ordinary differential equations whose solutions are the probability functions of wrapped exponential distribution. This will help in understanding the nature of exponential distribution when wrapped in a circle. Different methods can be used in obtaining the solutions to the differential equations generated from the process. Some unique patterns were observed which can channel research activities towards the area. In conclusion, some expressions were obtained that link the probability functions with their respective derivatives

Last modified: 2019-05-23 21:40:55